Bulletin of the American Mathematical Society

A note on Lie groups

Hans Samelson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 870-873.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509723

Mathematical Reviews number (MathSciNet)
MR0018650

Zentralblatt MATH identifier
0061.04501

Citation

Samelson, Hans. A note on Lie groups. Bull. Amer. Math. Soc. 52 (1946), no. 10, 870--873. https://projecteuclid.org/euclid.bams/1183509723


Export citation

References

  • 1. H. Weyl, Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen III, Math. Zeit. vol. 24 (1925) p. 380.
  • 2. L. Pontrjagin, Topological groups, Princeton, 1939, p. 271.
  • 3. H. Hopf und W. Rinow, Über den Begriff der vollständigen differentialgeometrschen Fläche, Comment. Math. Helv. vol. 3 (1931).
  • 4. W. Rinow, Über Zusammenhänge zwischen der Differentialgeometrie im Grossen und im Kleinen, Math. Zeit. vol. 35 (1932).
  • 5. St. Cohn-Vossen, Existenz kürzester Wege, Compositio Math. vol. 3 (1936) pp. 441-452.
  • 6. C. Carathéodory, Variationsrechnung und partielle Differentialgleichungen erster Ordnung, Leipzig, Berlin, 1935, pp. 319, 320, 322.